How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Drugdad Your Own Question
Drugdad
Drugdad, Pharmacist
Category: Pharmacy
Satisfied Customers: 1726
Experience:  I have a doctor of pharmacy degree with experience in both retail and hospital. I will be happy to share this knowledge with you
66334938
Type Your Pharmacy Question Here...
Drugdad is online now
A new question is answered every 9 seconds

Cab tiy absw=

Customer Question

Cab tiy absw=
Submitted: 1 month ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 1 month ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 1 month ago.

what is your question?

Customer: replied 1 month ago.
I accidentally injected 0.2ml of a 1ml 9 in one puppy vacine by Boeringer that I bought at the corner drugsstore.. I did this 5 days ago and felt fine. Now I have a headache, nausea and a 101.8 Fever now, I feel alot like I am coming down with the flu.
what should I do thanks
Expert:  Dr. Phil, MD replied 1 month ago.

I don't understand.